RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1961, Volume 25, Issue 6, Pages 871–886 (Mi izv3436)  

This article is cited in 2 scientific papers (total in 2 papers)

On a type of singular functional equation and boundary-value problem with a displacement for analytic function

G. S. Litvinchuk


Full text: PDF file (1540 kB)

Bibliographic databases:
Received: 03.06.1960

Citation: G. S. Litvinchuk, “On a type of singular functional equation and boundary-value problem with a displacement for analytic function”, Izv. Akad. Nauk SSSR Ser. Mat., 25:6 (1961), 871–886

Citation in format AMSBIB
\Bibitem{Lit61}
\by G.~S.~Litvinchuk
\paper On a~type of singular functional equation and boundary-value problem with a~displacement for analytic function
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1961
\vol 25
\issue 6
\pages 871--886
\mathnet{http://mi.mathnet.ru/izv3436}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=139911}
\zmath{https://zbmath.org/?q=an:0118.31501}


Linking options:
  • http://mi.mathnet.ru/eng/izv3436
  • http://mi.mathnet.ru/eng/izv/v25/i6/p871

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. S. Litvinchuk, “Noether theory of a system of singular integral equations with Carleman translation and complex conjugate unknowns”, Math. USSR-Izv., 1:3 (1967), 545–567  mathnet  crossref  mathscinet  zmath
    2. E. I. Zverovich, G. S. Litvinchuk, “Boundary-value problems with a shift for analytic functions and singular functional equations”, Russian Math. Surveys, 23:3 (1968), 67–124  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:160
    Full text:62
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019